American Journal of Modeling and Optimization
ISSN (Print): 2333-1143 ISSN (Online): 2333-1267 Website: http://www.sciepub.com/journal/ajmo Editor-in-chief: Dr Anil Kumar Gupta
Open Access
Journal Browser
Go
American Journal of Modeling and Optimization. 2013, 1(2), 6-11
DOI: 10.12691/ajmo-1-2-1
Open AccessArticle

The Time-optimal Problems for the Fuzzy R-solution of the Control Linear Fuzzy Integro-Differential Inclusions

Andrej V Plotnikov1, and Tatyana A. Komleva2

1Department of Applied Mathematics, Odessa State Academy Civil Engineering and Architecture, Odessa, Ukraine

2Department of Mathematics, Odessa State Academy Civil Engineering and Architecture, Odessa, Ukraine

Pub. Date: May 18, 2013

Cite this paper:
Andrej V Plotnikov and Tatyana A. Komleva. The Time-optimal Problems for the Fuzzy R-solution of the Control Linear Fuzzy Integro-Differential Inclusions. American Journal of Modeling and Optimization. 2013; 1(2):6-11. doi: 10.12691/ajmo-1-2-1

Abstract

In this paper, we show some properties of the fuzzy R-solution of the control linear fuzzy integro-differential inclusions and consider the time-optimal problems for it. For such problems we receive necessary conditions of optimality.

Keywords:
fuzzy integro-differential inclusions control problems time-optimal problems fuzzy R-solution

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ovsyannikov, D.A., Mathematical methods for the control of beams, . Univ., , 1980.
 
[2]  Zubov, V.I., Dynamics of controlled systems, ``Vyssh. Shkola'', Moscow, 1982.
 
[3]  Zubov, V.I., Stability of motion. Lyapunov methods and their application, ''Vyssh. Shkola'', Moscow, 1984.
 
[4]  Arsirii, A.V. and Plotnikov, A.V., “Systems of control over set-valued trajectories with terminal quality criterion,” Ukr. Math. J., 61 (8), 1349-1356, 2009.
 
[5]  Phu, N.D. and Tung, T.T., “Some results on sheaf-solutions of sheaf set control problems,” Nonlinear Anal., 67 (5), 1309-1315, 2007.
 
[6]  Plotnikov, A.V., “Controlled quasidifferential equations and some of their properties,” Differ. Equations, 34 (10), 1332-1336, 1998.
 
[7]  Plotnikov, V.A. and Plotnikov, A.V., “Multivalued differential equations and optimal control,” Applications of mathematics in engineering and economics (Sozopol, 2000), 60-67, Heron Press, Sofia, 2001.
 
[8]  Plotnikov, A.V., Komleva, T.A. and Arsiry, A.V., “Piecewise Constant Controlled Fuzzy Systems”, Int. J. Sensing, Computing & Control, 2 (1), 50-57, 2012.
 
[9]  Dabbous, T.E., “Adaptive control of nonlinear systems using fuzzy systems,” J. Ind. Manag. Optim., 6 (4), 861-880, 2010.
 
[10]  Plotnikov, A.V. and Komleva, T.A., “Linear problems of optimal control of fuzzy maps,” Intelligent Information Management, 1 (3), 139-144, 2009.
 
[11]  Plotnikov, A.V., Komleva, T.A. and Arsiry, A.V., “Necessary and sufficient optimality conditions for a control fuzzy linear problem,” Int. J. Industrial Mathematics, 1 (3), 197-207, 2009.
 
[12]  Plotnikov, A.V. and Komleva, T.A., “Fuzzy quasidifferential equations in connection with the control problems,” Int. J. Open Problems Compt. Math., 3 (4), 439-454, 2010.
 
[13]  Konstantinov, G.N., “Sufficient conditions for optimality of a minimax control problem of an ensemble of trajectories,” Soviet Math. Dokl., 36 (3), 460-463, 1988.
 
[14]  Otakulov, S., “On the approximation of the time-optimality problem for controlled differential inclusions,” Cybernet. Systems Anal., 30 (3), 458-462, 1994.
 
[15]  Otakulov, S., “On a difference approximation of a control system with delay,” Autom. Remote Control, 69 (4), 690-699, 2008.
 
[16]  Plotnikov, A.V., “Linear control systems with multivalued trajectories,” Kibernetika (Kiev), (4), 130-131, 1987.
 
[17]  Plotnikov, A.V., “Compactness of the attainability set of a nonlinear differential inclusion that contains a control,” Kibernetika (Kiev), (6), 116-118, 1990.
 
[18]  Plotnikov, A.V., “A problem on the control of pencils of trajectories,” Siberian Math. J., 33 (2), 351-354, 1992.
 
[19]  Plotnikov, A.V., “Two control problems under uncertainty conditions,” Cybernet. Systems Anal., 29 (4), 567-573, 1993.
 
[20]  Plotnikov, A.V., “Necessary optimality conditions for a nonlinear problems of control of trajectory bundles,” Cybern. Syst. Anal., Vol. 36, No. 5, 2000, pp. 729-733.
 
[21]  Plotnikov, A.V., “Linear problems of optimal control of multiple-valued trajectories,” Cybern. Syst. Anal., 38 (5), 772-782, 2002.
 
[22]  Plotnikov, A.V. and Komleva, T.A., “Some properties of trajectory bunches of a controlled bilinear inclusion,” Ukr. Math. J., 56 (4), 586-600, 2004.
 
[23]  Plotnikov, A.V. and Plotnikova, L.I., “Two problems of encounter under conditions of uncertainty,” J. Appl. Math. Mech., 55 (5), 618-625, 1991.
 
[24]  Molchanyuk, I.V. and Plotnikov, A.V., “Linear control systems with a fuzzy parameter,” Nonlinear Oscil. (N. Y.), 9 (1), 59-64, 2006.
 
[25]  Plotnikov, A.V., Komleva, T.A. and Molchanyuk, I.V., “Linear control problems of the fuzzy maps,” J. Software Engineering & Applications, 3 (3), 191-197, 2010.
 
[26]  Plotnikov, A.V., Komleva, T.A. and Plotnikova, L.I., “The partial averaging of differential inclusions with fuzzy right-hand side,” Journal Advanced Research in Dynamical & Control Systems, 2 (2), 26-34, 2010.
 
[27]  J.-P. Aubin and A. Cellina, Differential Inclusions. Set-valued maps and Viability Theory. Berlin-Heidelberg-New York-Tokyo: Springer-Verlag, 1984.
 
[28]  G.V. Smirnov, Introduction to the theory of differential inclusions, Graduate Studies in Mathematics, American Mathematical Society. Providence, Rhode Island, vol. 41, 2002.
 
[29]  Aubin, J.-P., “Fuzzy differential inclusions,” Probl. Control Inf. Theory, 19 (1), 55-67, 1990.
 
[30]  Baidosov, V.A., “Differential inclusions with fuzzy right-hand side,” Soviet Mathematics, 40 (3), 567-569, 1990.
 
[31]  Baidosov, V.A., “Fuzzy differential inclusions," J. of Appl. Math. and Mechan., 54 (1), 8-13, 1990.
 
[32]  Hullermeier, E., “An approach to modelling and simulation of uncertain dynamical systems,” Internat. J. Uncertain. Fuzziness Knowledge-Based Systems, 5 (2), 117-137, 1997.
 
[33]  Lakshmikantham, V., Gnana Bhaskar, T. and Devi J. Vasundhara, Theory of set differential equations in metric spaces, Cambridge Scientific Publishers, Cambridge, 2006.
 
[34]  Lakshmikantham, V., and Mohapatra, R.N., Theory of fuzzy differential equations and inclusions, Series in Mathematical Analysis and Applications, 6. Taylor & Francis, Ltd., London, 2003.
 
[35]  Puri, M.L. and Ralescu, D.A., “Fuzzy random variables,” J. Math. Anal. Appl., (114), 409-422, 1986.
 
[36]  Park, J.Y. and Han, H.K., “Existence and uniqueness theorem for a solution of fuzzy differential equations,” Int. J. Math. Math. Sci., 22 (2), 271-279, 1999.
 
[37]  Vasil'kovskaya, V.S., and Plotnikov, A.V., “Integrodifferential systems with fuzzy noise,” Ukr. Math. J., 59(10), 1482-1492, 2007.